# SDR A6WA20120919009

- Difficulty date: September 6, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURE UNDER PANEL 332AB QTY 5 DAMAGED SCREW HOLES AND SCREW SHANKS.  REPAIRED STRUCTURE UNDER PANEL 332AB IAW REO 601R-55-11-428.
